# SDR DALA2023061604891

- Difficulty date: June 11, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 134,805 hours, 20,228 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 DURING INSPECTION OF RH OVERWING SLIDE INFLATION BOTTLE, FOUND ISSUE WITH BOTTLE. NEEDS REPLACEMENT. CORRECTIVE ACTION:REMOVED AND REPLACED RH OVERWING SLIDE INFLATION BOTTLE PER AMDS 2561-4723-RH (2811651)
